Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Have edema in leg. All test done. Have MPFGN. Taking cortisone and ciclosporine. What is the problem?

Iam Suffering From 8 Months Till Now , The Disease Began with A sudden Edema In My Foot , My serum Albumin was 3.0 mg/dl , Creatinine ratio was 0.06 mg/dl i Did a biobsy , it said that i have MPFGN ,, iam Takin Cortisone and Ciclosporine But The condition Is getting Worse More And More , Now My serum albumin is 2.2 mg/dl , t.proteins in 24 hours is 6.0 mg/dl , Edema Extended to my leg , what is the problem then ? need help - See more at: WWW.WWWW.WW
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
You are suffering from membrano proliferative glomerulonephritis, short for MPGN. It is a disease of the kidneys, in which there is inflammation of the glomeruli and mesangium which causes proteins to leak out into your urine (proteinuria).
As the level of protein leakage increases, so does the risk of long-lasting damage

Symptoms include-
edema of the legs
frothy urine
increased urination, especially at night
and fatigue

The treatment for this disease includes-
diuretics (to reduce the edema)
drugs for hypertension

You've been prescribed with cortisone to reduce the inflammation in your kidneys, so that you lose less proteins.

I hope this answered your question.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor